# SDR WRNA20140513006

- Difficulty date: May 11, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 63,152 hours, 16,214 cycles
- Engine: Pwa PW4460
- Engine time: 53,076 hours, 13,489 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 3 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT APPROXIMATELY 100NM SOUTH OF AIRPORT, LEVEL 2, GEN 3 BUSS FAIL ALERTED.  CREW FOLLOWED THE QRH PROCEDURES, DEPLOYED THE ADG.   CONTINUED FLIGHT AS PLANNED AND LANDED AT FLIGHT DESTINATION WITHOUT ANY FURTHER INCIDENTS.  PERFORMED ENGINE RUN.  PERFORMED FUNCTIONAL TEST OF THE GENERATOR BUSS FAULT TEST IAW AMM-24-21-00.  STOWED ADG IAW AMM-24-21-00.  OPS CHECKED NORMAL.
